Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 2823971, 12 pages
http://dx.doi.org/10.1155/2016/2823971
Research Article

Existence and Nonexistence of Positive Solutions for Coupled Riemann-Liouville Fractional Boundary Value Problems

1Department of Mathematics, Baylor University, Waco, TX 76798-7328, USA
2Department of Mathematics, Gh. Asachi Technical University, 700506 Iasi, Romania
3Faculty of Computer Engineering and Automatic Control, Gh. Asachi Technical University, 700050 Iasi, Romania

Received 12 January 2016; Revised 13 April 2016; Accepted 14 June 2016

Academic Editor: Josef Diblík

Copyright © 2016 Johnny Henderson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Johnny Henderson, Rodica Luca, and Alexandru Tudorache, “Existence and Nonexistence of Positive Solutions for Coupled Riemann-Liouville Fractional Boundary Value Problems,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 2823971, 12 pages, 2016. https://doi.org/10.1155/2016/2823971.